# SDR CA070522002

- Difficulty date: May 19, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 15,289 hours
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H60022
- Condition: Cracked
- Location: Mlg
- Component: Lg Strut, Hughes, 369H600132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION OF THE AIRCRAFT IT WAS NOTICED THAT THE LANDING GEAR HAD SOME PLAY IN IT.  UPON FURTHER INSPECTION THE ENGINEER FOUND THAT THE BRACE TO STRUT BOLT HAD SOME SLOP IN IT.  THE ENGINEER REMOVED THE BRACE BOLT AND FOUND 3 CRACKS EMMITTING FROM THE BLACE BOLT HOLE ON THE AFT RT LANDING GEAR STRUT.  ONE CRACK ON THE TOP OF THE STRUT AND 2 CRACKS ON THE BOTTOM OF THE STRUT. (TC NR 20070522002)
